# SDR UPS98826465

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SKIN CRACKED AND CORRODED AT SHEAR TIE UNDER FRAME FS 1600 BTWN LONG 25R AND 24R AFT ACCY COMPT.  REPAIRED IAW DHC SK-803-679.
